# SDR ARWA20021008

- Difficulty date: October 23, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 74,560 hours, 24,397 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Condition: Melted
- Location: Brake Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE FOLLOWING WAS FOUND: NR  3, 4 & 8 MWA THERMAL FUSE MELTED; NR  7 MWA DUE CHANGE FROM STRESS BEYOND LIMITS. FOUND CRACK AT NR  3 & 4 BRAKE ASSY. DURING MWA; FOUND NR 8 BRAKE ASSY.  SEVERLY OVERHEATED AT MWA.  FOUND NR 7 & 6 BRAKE NOT OPERATING.  REMOVED AND REPLACED NR 3, 4 AND 8 MWA IAW DC8 MM 32-40-1.  REMOVED AND REPLACED NR 7 MWA IAW DC8 MM 32-40-1.  REMOVED AND REPLACED NR 3, 4 AND 8 BRAKE ASSY. IAW DC8 MM 32-42-1.  REMOVED AND REPLACED RH OUTBD ANTISKID VALUE IAW MM 32-43-3 LEAK CHECK OK OPS CHECK OK IAW DC8 MM 32-43-0.  REMOVED AND REPLACED ANTISKID CONTROL BOX IAW MM 32-43-0.  ACCOMPLISHED COMPLETE ANTISKID TEST OK IAW 32-43-0
